# SDR CA110104001

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 35,745 hours
- Engine: Ge CFM565A
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 740119G
- Condition: Failed
- Location: Nr 1
- Part time: 37,450 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ELECTRICAL TRANSIENT OCCURRED CAUSING LOSS OF FAC NR 1, ALL DISPLAYS EXCEPT F/O PFD WAS LOST FOR ABOUT 5 SECONDS.  TSM 24-20-00-810-806/814 CARRIED OUT, NO FAULT FOUND.  REPLACED IDG AS PER AMM 24-21-51-400-040.
